Viktor Kulyk
Назва
Посилання
Посилання
Рік
Investigation of dichotomy of linear systems of differential equations using Lyapunov functions
YA Mitropol’skii, AM Samoilenko, VL Kulik
Science. Dumka, 1990
851990
Dichotomies and stability in nonautonomous linear systems
YA Mitropolsky, AM Samoilenko, VL Kulik
CRC Press, 2002
582002
Exponential dichotomy of an invariant torus of dynamical systems
AM Samoilenko, VL Kulik
Differentsial'nye Uravneniya 15 (8), 1434-1443, 1979
151979
Application of quadratic forms to the study of systems of linear differential equations
YA Mitropol'skii, AM Samoilenko, VL Kulik
Differentsial'nye Uravneniya 21 (5), 776-788, 1985
121985
Quadratic forms and dichotomy of solutions of systems of linear differential equations
VL Kulik
Ukrainian Mathematical Journal 34 (1), 36-41, 1982
101982
Alternating Lyapunov functions in the theory of linear extensions of dynamical systems on a torus
VL Kulyk, NV Stepanenko
Ukrainian Mathematical Journal 59 (4), 546-562, 2007
82007
Опыт эксплуатации ленточных амортизаторов для подшипников металлургических машин
ВН Островский, ГВ Артюх, ВЗ Мазай, ВВ Швецов, ВГ Артюх, ВВ Кулик, ...
71998
On the existence of the Green function of the problem of the invariant torus
AM Samoilenko, VL Kulik
Ukrainian Mathematical Journal 27 (3), 279-288, 1975
71975
Decomposability of linearized systems of differential equations
AM Samoilenko, VL Kulik
Ukrainian Mathematical Journal 34 (5), 475-480, 1982
51982
Quasiperiodic solutions of a linear system of differential equations with a singular matrix in the derivatives
VL Kulik, VA Eremenko
Ukrainian Mathematical Journal 32 (6), 502-508, 1980
51980
Дополнение слабо регулярных линейных расширений динамических систем до регулярных
СНВ Кулик В.Л. ,Кулик А.Н.
Математический журнал. Алматы 11 (39), 74-86, 2011
4*2011
Investigation of dichotomy of linear system of differential equations via Lyapunov functions
YA Mitropolsky, AM Samoilenko, VL Kulyk
Kyiv: Naukova dumka [in Ukrainian], 1990
41990
Lyapunov's function and dichotomy on semiaxes of linear systems of differential equations
AN Kulik, VL Kulik
Differentsial'nye Uravneniya 20 (2), 233-241, 1984
4*1984
Some methods of complement of weak regular linear extensions of dynamical systems to regular
V Kulyk, D Paczko
Нелінійні коливання, 65-74, 2013
32013
Existence of Green-Samoilenko functions of some linear extensions of dynamical systems
HM Kulyk, VL Kulyk
Nonlinear Oscillations 7 (4), 454-460, 2004
32004
On parameter dependence of bounded invariant manifolds of autonomous systems of differential equations
SB Bodnaruk, VL Kulik
Ukrainian Mathematical Journal 48 (6), 838-845, 1996
31996
On the regularity of differential equations that are linearized with respect to some of the variables
AM Samoilenko, VL Kulik
Differentsial'nye Uravneniya 31 (5), 773-777, 1995
31995
Bounded solutions of nonlinear systems of differential equations
YA Mitropol'skii, VL Kulik
Ukrainian Mathematical Journal 36 (6), 541-547, 1984
31984
Some conditions of regularity of linear extensions of dynamical systems with respect to selected variables
D Paczko, V Kulyk
Nonlinear Analysis: Modelling and Control 19 (4), 602-610, 2014
22014
Моделювання неоднорідності електричних систем з дальніми електропередачами в задачах оптимального керування їх режимам
ВВ Кулик, СЯ Вишневський, ВФ Кириченко
Донецький національний технічний університет, 2013
22013
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20